MAUDE Adverse Event Report: IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER

IMPERATIVE CARE. INC ZOOM REPERFUSION CATHETER; CATHETER, THROMBUS RETRIEVER
Model Number ICRC045144
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The zoom 45 catheter was returned for investigation.Upon investigation it was determined that shaft breakage occurred at the distal end of the catheter.Investigation demonstrated stretching and kinking along the distal segment.The proximal segment of the zoom 45 was observed to have a section of stretched outer jacket at the break location.Based on the information provided and device investigation the exact root cause could not be determined.The manufacturing records for the zoom 45 were reviewed, and demonstrated the product met all the design and manufacturing specifications.
 
Event or Problem Description
A 66-year-old female patient was undergoing a thrombectomy procedure to treat an occlusion in the left m2.A competitor's balloon guide catheter was advanced and parked at the proximal internal carotid artery (ica).The physician advanced the zoom 45 aspiration catheter to the face of the clot.During clot retrieval on the first pass, the physician felt resistance on the zoom 45 while pulling it back inside the guide catheter.The physician noticed a kink in the competitor's guide catheter- approximately 15cm from the distal tip.After applying more retrieval force, the physician felt the resistance give way and was able to remove the zoom 45 catheter from the patient.In a follow-up angiography the physician noticed that a portion of the zoom 45 catheter was still in the patient.The location of the break on the zoom 45 was not specified.A snare was used to successfully capture the zoom 45 piece and remove it from the patient's body.Following the removal of the competitor balloon guide catheter, the physician proceeded the case with different competitor guide catheter.However, the replacement guide catheter also kinked approximately 15cm from the distal tip.The patient's anatomy was found to be tortuous.After spending hours on the procedure and the second guide catheter kinking at a similar location, the physician decided to abort the case.The patient was reported as stable, and no patient sequelae were reported.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
IMPERATIVE CARE. INC
1359 dell avenue
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 65008 6609
Manufacturer Contact
joy patel
1359 dell avenue
campbell, CA 95008-6609
MDR Report Key16414812
Report Number3014590708-2023-00002
Device Sequence Number11604092
Product Code NRY
UDI-Device Identifier00812212030276
UDI-Public00812212030276
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K210996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2023
Device Model NumberICRC045144
Device Catalogue NumberICRC045144
Device Lot NumberF2223001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 MM STENT RETRIEVER.; INFINITY GUIDE CATHETER.; SYNCHRO 2 GUIDE WIRE.; TRACK 21 CATHETER.; WALRUS BALLOON GUIDE CATHETER.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight100 KG